Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 4, Pages 823-824
http://dx.doi.org/10.1155/S0161171297001129

On the extreme points of some classes of holomorphic functions

Department of Mathematics, University of Patras, Patras 26110, Greece

Received 1 February 1994; Revised 30 June 1994

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nicolas Samaris, “On the extreme points of some classes of holomorphic functions,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 4, pp. 823-824, 1997. https://doi.org/10.1155/S0161171297001129.